# SDR 96ZZZX1743

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corrosion
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FORWARD BAGG COMPT - FS 680 STR 26L SPLICE HAS CORROSION FWD AND AFT OF CIRCUMFERENTIAL FRAME.  REMOVED SPLICE PER SRM 53-10-3.  MADE NEW SPLICE PER SRM 51-10-1 P.4 10 INCHES 7075-T6.  INSTALLED SPLICE AT STA 680 STR 26L PER SRM 53-10-3 AND SRM SRM 51-30-2.   TAT:  45,788.3 HRS.  TAC:  29,959.
